Translator Disclaimer
February 2008 Statistics of extremes under random censoring
John H.J. Einmahl, Amélie Fils-Villetard, Armelle Guillou
Bernoulli 14(1): 207-227 (February 2008). DOI: 10.3150/07-BEJ104

Abstract

We investigate the estimation of the extreme value index when the data are subject to random censorship. We prove, in a unified way, detailed asymptotic normality results for various estimators of the extreme value index and use these estimators as the main building block for estimators of extreme quantiles. We illustrate the quality of these methods by a small simulation study and apply the estimators to medical data.

Citation

Download Citation

John H.J. Einmahl. Amélie Fils-Villetard. Armelle Guillou. "Statistics of extremes under random censoring." Bernoulli 14 (1) 207 - 227, February 2008. https://doi.org/10.3150/07-BEJ104

Information

Published: February 2008
First available in Project Euclid: 8 February 2008

zbMATH: 1155.62036
MathSciNet: MR2401660
Digital Object Identifier: 10.3150/07-BEJ104

Rights: Copyright © 2008 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.14 • No. 1 • February 2008
Back to Top